# SDR FDEA201709142571

- Difficulty date: September 14, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 55,950 hours, 26,085 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Contaminated
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT DOOR ARMING HANDLE IS STIFF TO MOVE TO THE ARM POSITION AMM 25-66-10-2.  GIRT BAR FLOOR FITTINGS FOUND CONTAMINATED WITH DEBRIS. FITTINGS CLEANED AND DEBRIS REMOVED. DOOR  ARMING NOW SATISFACTORY TO CREW.
